Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 38, Number 8

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 38, Number 8 (1932)
Bull. Amer. Math. Soc. 38 (1932)
More Information
Full-text PDF     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 38, Number 8 (1932)
Bull. Amer. Math. Soc. 38 (1932)
More Information
Full-text PDF     Request Permissions
Summation of Fourier series
Einar Hille.
Bull. Amer. Math. Soc. 38 (1932), 505-528
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562451
Note on the law of biquadratic reciprocity
V. W. Adkisson.
Bull. Amer. Math. Soc. 38 (1932), 529-530
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562452
A plane, arcwise connected and connected im kleinen point set which is not strongly connected im kleinen
R. L. Wilder.
Bull. Amer. Math. Soc. 38 (1932), 531-532
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562453
Some involutorial line transformations interpreted as points of $V_{2}$ of $S_{5}$
J. M. Clarkson.
Bull. Amer. Math. Soc. 38 (1932), 533-540
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562454
Note on a theorem due to Bromwich
H. L. Garabedian.
Bull. Amer. Math. Soc. 38 (1932), 541-545
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562455
A theorem on symmetric determinants
W. V. Parker.
Bull. Amer. Math. Soc. 38 (1932), 545-550
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562456
Quadratic partitions: paper II
E. T. Bell.
Bull. Amer. Math. Soc. 38 (1932), 551-554
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562457
The transformation of lines of space by means of two quadratic reguli
A. R. Williams.
Bull. Amer. Math. Soc. 38 (1932), 554-559
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562458
On the trigonometric developments of certain doubly periodic functions of the second kind
M. A. Basoco.
Bull. Amer. Math. Soc. 38 (1932), 560-568
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562459
Quadratic partitions: paper III
E. T. Bell.
Bull. Amer. Math. Soc. 38 (1932), 569-572
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562460
A logical expansion in mathematics
Hassler Whitney.
Bull. Amer. Math. Soc. 38 (1932), 572-579
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562461
On angles in certain metric spaces
W. A. Wilson.
Bull. Amer. Math. Soc. 38 (1932), 580-588
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562462
Relation of Whitehead and Russell’s theory of deduction to the Boolean logic of propositions
B. A. Bernstein.
Bull. Amer. Math. Soc. 38 (1932), 589-593
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562463
On algebraic equations having only real roots
W. E. Roth.
Bull. Amer. Math. Soc. 38 (1932), 594-600
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1562464